`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 2,Number 1,     March 2009

A special issue on
Asymptotic Behavior of Dissipative PDEs

1

Preface   Pages : i - i

M. Grasselli,  Alain Miranville and Sergey Zelik

 Abstract       Full Text      Related Articles

2

Convergence to equilibria of solutions to a conserved Phase-Field system with memory   Pages : 1 - 16

Sergiu Aizicovici and Hana Petzeltová

 Abstract       Full Text      Related Articles

3

Non-autonomous attractors for integro-differential evolution equations   Pages : 17 - 36

Tomás Caraballo and P.E. Kloeden

 Abstract       Full Text      Related Articles

4

Long-time asymptotic behavior of two-dimensional dissipative Boussinesq systems   Pages : 37 - 53

Min Chen and Olivier Goubet

 Abstract       Full Text      Related Articles

5

The existence and the structure of uniform global attractors for nonautonomous Reaction-Diffusion systems without uniqueness   Pages : 55 - 66

Alexey Cheskidov and Songsong Lu

 Abstract       Full Text      Related Articles

6

Uniform energy decay for a wave equation with partially supported nonlinear boundary dissipation without growth restrictions   Pages : 67 - 94

Moez Daoulatli,  Irena Lasiecka and Daniel Toundykov

 Abstract       Full Text      Related Articles

7

A stabilizing effect of a high-frequency driving force on the motion of a viscous, compressible, and heat conducting fluid   Pages : 95 - 111

Eduard Feireisl and Dalibor Pražák

 Abstract       Full Text      Related Articles

8

Robust exponential attractors and convergence to equilibria for non-isothermal Cahn-Hilliard equations with dynamic boundary conditions   Pages : 113 - 147

Ciprian G. Gal and Alain Miranville

 Abstract       Full Text      Related Articles

9

Finite dimensionality of a Klein-Gordon-Schrödinger type system   Pages : 149 - 161

Marilena N. Poulou and Nikolaos M. Stavrakakis

 Abstract       Full Text      Related Articles

10

Interior regularity of the compressible Navier-Stokes equations with degenerate viscosity coefficient and vacuum   Pages : 163 - 192

Yuming Qin,  Lan Huang,  Shuxian Deng,  Zhiyong Ma,  Xiaoke Su and Xinguang Yang

 Abstract       Full Text      Related Articles

11

Asymptotical dynamics of Selkov equations   Pages : 193 - 219

Yuncheng You

 Abstract       Full Text      Related Articles